# SDR DXTA2024071812374

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N237QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6127
- Aircraft time: 4,989 hours, 2,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 604381109
- Part serial: 01985
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR STOW CAS MESSAGE ILLUMINATED HOLDING SHORT OF RUNWAY. ATTEMPTED TO RESET HANDLE. MAIN CABIN DOOR LOCKING MECHANISM FAILED WHEN SECURING DOOR. HANDLE CAME OUT FURTHER THAN NORMAL AND IS NOW LOOSE. INDICATOR FLAG REMAINS RED.  REMOVED AND REPLACED MAIN ENTRANCE DOOR (MED) HANDLE ASSEMBLY IAW CMM FLUSH HANDLE LATCH ASSEMBLY 52-11-07, OPS TEST CHECKED GOOD. NO DEFECTS NOTED.
